FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

MAXIGESIC PAIN RELIEF 100S TABLETS

MAXIGESIC PAIN RELIEF 100S TABLETS
Average rating:
(1)
$43.99
SKU 2320738
Qty:
Combine the power of Ibuprofen (nurofen) and Paracetamol (panadol) for superior pain relief
People who purchased this also purchased these:

Buy Maxigesic Pain Relief Tablets Ibprofen and Paracetamol 100 Pack.

Maxigesic is a dual action pain relief tablet which works to relieve pain while reducing fever and inflammation. It uses Paracetamol and Ibuprofen for the temporary relief of pain associated with:

  • Headache
  • Migraine
  • Tension Headache
  • Toothache
  • Arthritis
  • Rheumatic Pain
  • Dental Procedures
  • Tennis Elbow
  • Period Pain
  • Backache
  • Muscular Pain
  • Joint Pain
  • Sore Throat
What is in it?

Ibuprofen - 150mg
Paracetamol (Acetaminophen) - 500mg
Maize Starch

How do I take it?

ADULTS & CHILDREN OVER 12 - Take 1-2 Maxigesic tablets after food with a large glass of water. Dose may be repeated every FOUR to SIX hours as required up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12 years old.

Are There Any Warnings or Precautions?

Maxigesic Precautions: Keep Maxigesic out of reach of children. Do NOT take Maxigesic if you have a known allergy to any of the ingredients listed. Do NOT exceed the recommended dose. Do NOT take Maxigesic if you are pregnant, breastfeeding, have a stomach ulcer or other stomach disorders, are allergic to anti-inflammatory medicines, have impaired kidney or liver function or heart failure.

Unless your doctor has told you to, do NOT take Maxigesic:

With other medicines you are taking regularly.
With other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory medication.
If you have asthma.
If you are pregnant.
If you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.


More Details on the AFT Pharmaceuticals Website

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

Website price converter

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109